×

zbMATH — the first resource for mathematics

On the bound for a pair of consecutive quartic residues of a prime. (English) Zbl 0114.02705

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Dunton, A bound for consecutive pairs of cubic residues (to appear). · Zbl 0127.01806
[2] W. H. Mills, Characters with preassigned values, Canad. J. Math. 15 (1963), 169 – 171. · Zbl 0125.02308 · doi:10.4153/CJM-1963-019-3 · doi.org
[3] A. Brauer, Über Sequenzen von Potenzresten, S.-B. Preuss Akad. Wiss. Phys.-Math. Kl. (1928), 9-16. · JFM 54.0169.02
[4] D. H. Lehmer, Emma Lehmer, and W. H. Mills, Pairs of consecutive power residues, Canad. J. Math. 15 (1963), 172 – 177. · Zbl 0106.26002 · doi:10.4153/CJM-1963-020-4 · doi.org
[5] D. H. Lehmer and Emma Lehmer, On runs of residues, Proc. Amer. Math. Soc. 13 (1962), 102 – 106. · Zbl 0104.03704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.